Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

finally... thank god !

Posted by on Jan. 2, 2009 at 2:06 PM
  • 6 Replies

my headache has yet to go away.. since it started yesterday morning.. so i called my ob today and talked with them for a little while, and on top of the headache i'm wicked nauseas and throwing up all over again. but my doctor is perscribing me something for these headaches/migranes and something to help with the nausea and vomitting... now if i can only get my ass out of bed to go get them...

i feel absolutely horrible and don't even want to move. so hopefully these meds will give me some relief so i can get some things done around the house.



by on Jan. 2, 2009 at 2:06 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
5KIDSDEEP
by on Jan. 2, 2009 at 2:07 PM
I HOPE YOU FEEL BETTER
honeybee871
by on Jan. 2, 2009 at 2:11 PM

i am two weeks from my due date and i have really bad headaches and nausea too. i feel like im newly pregnant all over again. :(

ProudMomma0507
by on Jan. 2, 2009 at 2:15 PM

i loved my first pregnancy. it was easy and simple same with labor.. i had the headache in my first trimester but they went away..

and with my son i only had the nauseas and throwin gup for 3 days..

with this little man.. i had it for weeks straight and now i have the constant headaches which kill me. so hopefully this medication will work. my stbx and my babydaddy said he wn't come visit me anymore cus i'm getting more cranky every day.. hehe.

but he lied.. he'll be here tonight :)

Ultrakiwi
by Bronze Member on Jan. 2, 2009 at 2:33 PM

I'm also on prescriptions for both vomiting and pain... They help a lot, but make me even more tired.. Good luck getting around.. lol...

Being pregnant is not always so fun...

pregnancy

ProudMomma0507
by on Jan. 2, 2009 at 11:44 PM

no it is not. i'm getting my ass kicked this time around. i started these meds at like 430 and 530 i was sound asleep.. just took the next dose and hopefully i'll be out soon.

momofeddienseb
by on Jan. 3, 2009 at 12:04 AM

Glad you posted this. I am having headaches and bad nausea. Not too much throwing up. I go to the DRs the 5th so hopefully they can help

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)